Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is it normal to have a light period after getting iud mirena ?

I got the iud mirena put in on Friday ,I started my period that Thursday morning before I got it place in. I Was bleeding normal up until yesterday but then it started to lighten up a lot, now it has stopped. Is that normal?
Asked On : Mon, 17 Jan 2011
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Yes. Slightly prolonged bleeding and intermittent spotting are quite common after insertion of iud.It takes around 15 days to settle down.There is nothing to worry.
Dr. Rakhi Tayal
Answered: Mon, 17 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor